Next Article in Journal
Analytical Solutions of Non-Linear Equations of Power-Law Fluids of Second Grade over an Infinite Porous Plate
Previous Article in Journal
Reliability Analysis of M/G/1 Repairable Queueing System with Multiple Adaptive Vacations and p-Entering Discipline
Article Menu

Article Versions

Export Article

Mathematical and Computational Applications is published by MDPI from Volume 21 Issue 1 (2016). Articles in this Issue were published by another publisher in Open Access under a CC-BY (or CC-BY-NC-ND) licence. Articles are hosted by MDPI on mdpi.com as a courtesy and upon agreement with the previous journal publisher.
Open AccessArticle
Math. Comput. Appl. 2014, 19(2), 115-123; https://doi.org/10.3390/mca19020115

A Note on Fractional Differential Subordination Based on the Srivastava-Owa Fractional Operator

1
Institute of Mathematical Sciences Universiti Malaya, 50603, Kuala Lumpur, Malaysia
2
School of Mathematical Sciences, Faculty of Science and Technology Universiti Kebangsaan Malaysia, Bangi 43600, Selangor Darul Ehsan, Malaysia
*
Author to whom correspondence should be addressed.
Published: 1 August 2014
PDF [320 KB, uploaded 1 March 2016]

Abstract

In this work, we consider a definition for the concept of fractional differential subordination in sense of Srivastava-Owa fractional operators. By employing some types of admissible functions involving differential operator of fractional order, we illustrate applications.
Keywords: admissible function; fractional differential equation; subordination; superordination; srivastava-owa fractional operators; univalent function admissible function; fractional differential equation; subordination; superordination; srivastava-owa fractional operators; univalent function
This is an open access article distributed under the Creative Commons Attribution License (CC BY 3.0).
SciFeed

Share & Cite This Article

MDPI and ACS Style

Ibrahim, R.W.; Darus, M. A Note on Fractional Differential Subordination Based on the Srivastava-Owa Fractional Operator. Math. Comput. Appl. 2014, 19, 115-123.

Show more citation formats Show less citations formats

Article Metrics

Article Access Statistics

1

Comments

[Return to top]
Math. Comput. Appl. EISSN 2297-8747 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top